# SDR YENA2024050700713

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 81,411 hours, 29,335 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Grommet
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION DRY BAY LOCATED ON O/B GROMMET AREA AT RIB 5 ON FALSE SPAR B OX ON RH WING (CPCP RELATED MPD TASKS 575150-01); REF WO # 2024-44/1 NR # 2024-149245 REMOVED CORROSION AND EVALUATED REWORKED AREA LOC. ON HOLE BORE OF THE GEAR SUPPORT RIB 5 RH WING IAW A320 SRM 57-26-13-283-002 STEP 2.A ITEM (4). AS A RESULT, REWORKED AREA IS WITHIN MAXIMUM PERMITTED DEPTH".
